Cramér-type moderate deviations for stationary Ornstein-Uhlenbeck process under discrete observations

LIU Hui, JIANG Hui

PDF(895 KB)
Welcome to visit Journal of Shaanxi Normal University(Natural Science Edition)!
Journal of Shaanxi Normal University(Natural Science Edition) ›› 2020, Vol. 48 ›› Issue (2) : 103-109.

Cramér-type moderate deviations for stationary Ornstein-Uhlenbeck process under discrete observations

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2020, 48(2): 103-109

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(895 KB)

Accesses

Citation

Detail

Sections
Recommended

/